IJPAM: Volume 72, No. 4 (2011)
TIGHT WAVELET FRAMES IN SOBOLEV SPACES
Wuzhou Light Industry and Technical School
Wuzhou, Guangxi, 543002, P.R. CHINA
Abstract. In this paper, approximation order of the nonstationary tight frame approximation operators in Sobolev spaces is studied. We first give two lemmas and then obtain the main theorem. The final result shows that the functions in a large class of Sobolev spaces can be approximated by its approximation operators under the Sobolev norm.
Received: July 1, 2011
AMS Subject Classification: 42C15, 94A11
Key Words and Phrases: nonstationary, frames, Sobolev spaces, approximation order
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395